MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404233
Medical Device Problem Codes Degraded (1153); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Cylinder bulge and mechanical issue are acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.A risk review confirmed that the events of mechanical failure and therapeutic response, altered (bulge in cylinder) were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A media inspection was performed, the video provided showed bulges.Based on the information available, the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) implant device had a bulge during implantation.The structural layers of the prosthetic cylinders were found to be dissociated from one another which rendered the device as non-functional.The surgical procedure was completed successfully using a replacement device.There were no patient complications reported.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key25286258
Report Number2124215-2026-28257
Device Sequence Number13181025
Product Code JCW
UDI-Device Identifier00878953003467
UDI-Public(01)00878953003467(17)270228(10)1100686591
Combination Product (Y/N)Y
Initial Reporter CountryIZ
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72404233
Device Catalogue Number72404233
Device Lot Number1100686591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/26/2026
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age30 YR
Patient SexMale